Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Mod 2 and mod 5 icosahedral representations

Authors: N. I. Shepherd-Barron and R. Taylor
Journal: J. Amer. Math. Soc. 10 (1997), 283-298
MSC (1991): Primary 11F41, 11G10, 14G05, 14G35
MathSciNet review: 1415322
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] J.Conway, R.Curtis, S.Norton, R.Parker and R.Wilson, ATLAS of finite groups, Oxford, 1985. MR 88g:20025
  • [AS] A.Ash and G.Stevens, Modular forms in characteristic $l$ and special values of their $L$-functions, Duke Math. J. 53 (1986), 849-868. MR 88h:11036
  • [D] F. Diamond, On deformation rings and Hecke rings, Annals of Math. (2) 144 (1996), 137-166. CMP 96:17
  • [DO] I.Dolgachev and D.Ortland, Point sets in projective space and theta functions, Astérisque 165 (1988). MR 90i:14009
  • [DR] P.Deligne and M.Rapoport, Les schémas de modules de courbes elliptiques, Modular functions of one variable II, LNM 349 (1973). MR 52:3177
  • [G2] A.Grothendieck, Le groupe de Brauer II: théorie cohomologique, in Dix exposés sur la cohomologie des schémas, Advanced Studies in Pure Mathematics 3 (1968). MR 39:5586b
  • [G3] A.Grothendieck, Le groupe de Brauer III: exemples et complements, in Dix exposés sur la cohomologie des schémas, Advanced Studies in Pure Mathematics 3 (1968). MR 39:5586c
  • [H] C.Hermite, Sur la résolution de l'équation du cinqième degré, Comptes Rendus 46 (1858).
  • [K] F. Klein, Lectures on the icosahedron (transl. G.G. Morrice), Trübner, 1888.
  • [L] R.Langlands, Base Change for $GL(2)$, Princeton, 1980. MR 82a:10032
  • [M] D.Mumford, Tata lectures on theta II, Birkauser, 1984. MR 86b:14017
  • [RS] K.Rubin and A.Silverberg, Families of elliptic curves with constant mod $p$ representations, Ser. Number Theory, vol. 1, Internat. Press, Cambridge, MA, 1995, pp. 148-161. MR 96j:11078
  • [S1] J-P. Serre, Extensions icosaédriques, Oeuvres III (no. 123 (1980)), Springer, 1986. MR 89h:01109c
  • [S2] J-P. Serre, Sur les représentations modulaires de degré $2$ de ${\operatorname {Gal} } ({\overline {{\mathbb Q} }} /{\mathbb Q} )$, Duke Math. J. 54 (1987), 179-230. MR 88g:11022
  • [T] J.Tunnell, Artin's conjecture for representations of octahedral type, Bull. AMS 5 (1981), 173-175. MR 82j:12015
  • [TW] R. Taylor and A. Wiles, Ring theoretic properties of certain Hecke algebras, Annals of Math. 141(3) (1995), 553-572. MR 96d:11072
  • [vG] G. van der Geer, Hilbert modular surfaces, Springer, 1988. MR 89c:11073
  • [W] A. Wiles, Modular elliptic curves and Fermat's last theorem, Annals of Math. 141(3) (1995), 443-551. MR 96d:11071

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11F41, 11G10, 14G05, 14G35

Retrieve articles in all journals with MSC (1991): 11F41, 11G10, 14G05, 14G35

Additional Information

N. I. Shepherd-Barron
Affiliation: Department of Pure Mathematics and Mathematical Statistics, Cambridge University, 16 Mill Lane, Cambridge CB2 1SB, United Kingdom

R. Taylor
Address at time of publication: Department of Mathematics, Harvard University, 1 Oxford St., Cambridge, Massachusetts 02138

Received by editor(s): June 10, 1996
Additional Notes: The second author was partially supported by the EPSRC
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society